# SDR SWAA2025012078981

- Difficulty date: December 18, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BTW BS 380 TO BS 400 AT LBL 13 AT PASSENGER CABIN 2024-764625<[01] REPLACED FLOOR STRUCTURE WEB (UPPER CHORD ANGLE) LOCATED BTW BS 380 TO BS 400 AT LBL 13 AT PASSENGER CABIN IAW DRAWING 143A5400 REV-B AND B737-800 SRM 51-10-02- ITEM 9 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FLOOR STRUCTURE WEB (UPPER CHORD ANGLE) LOCATED BTW BS 380 TO BS 400 AT LBL 13 AT PASSENGER CABIN IAW DRAWING 143A5400 REV-B AND B737-800 SRM 51-10-02- ITEM 9 SEE INDIVIDUAL SIGN OFF BELOW
